MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 3.5 MM LOCKING RECONSTRUCTION PLATE STRAIGHT; PROSTHESIS SHOULDER

ZIMMER BIOMET, INC. 3.5 MM LOCKING RECONSTRUCTION PLATE STRAIGHT; PROSTHESIS SHOULDER
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Scar Tissue (2060)
Date of Event 04/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Medical product: catalog #: 00234702022, cortical bone screw selftapping hex head, lot # 63963923 x 4.Catalog #: 00235901635, 3.5 mm locking screw 16 mm length, lot # 63985493 x 3.Report source: (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as its not being returned by the hospital.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent an internal fixation of the right clavicle fracture approximately 9 months ago.Postoperative c-arm fluoroscopy showed that the fracture was in good alignment and line, and the internal fixation position was good.About 5 months ago, patient returned to the hospital for examination and found the pain caused by the fractured plate.Then, approximately 4 months ago the patient was re- operated on to remove the fractured plate due to pain.Attempts have been made and there is no further information at this time.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).Reported event was confirmed as medical records stated that the middle section of the steel plate was broken, the fracture end displaced, hyperplasia of some scar tissues at the fracture end was seen, and some bone defects were seen at the back.Radiographs also noted ap scalp film from a chest ct demonstrates fracture of the plate along its mid aspect.Device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
3.5 MM LOCKING RECONSTRUCTION PLATE STRAIGHT
Common Device Name
PROSTHESIS SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12383985
Report Number0001822565-2021-02373
Device Sequence Number3650572
Product Code HRS
UDI-Device Identifier00889024104228
UDI-Public(01)00889024104228(17)281130(10)64236248
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K060710
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number47493601013
Device Lot Number64236248
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2021
Supplement Date Received by Manufacturer10/20/2021
Initial Report FDA Received Date08/30/2021
Supplement Report FDA Received Date11/11/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/28/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age63 YR
Patient SexFemale